Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions'' (Math. Comp. 30 (1976), no. 133, 143-147)

Author: A. Schett
Journal: Math. Comp. 31 (1977), 330
MSC: Primary 65D20; Secondary 33A25
Original Article: Math. Comp. 30 (1976), 143-147.
MathSciNet review: 0423762
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A25

Retrieve articles in all journals with MSC: 65D20, 33A25

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society